# SDR DALA12001256305

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAIN DECK CABIN SEAT TRACK AT BS 980 AND LBL 40 FOUND SURFACE CORROSION.  MAINTENANCE REPAIRED SEAT TRACK AT STA 940 TO STA 1000 AS PER PRI 503092-14 REV0 AND REV1 DATED 24MAY12. PRI 503092-14 REV0 AND REV1 COMPARED TO ER/A 503092-14 REV ORIGINAL FOUND IN COMPLIANCE.
